ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
10-510 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "device migration" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "inferolateral descent of the implant".This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported "left side has inferolateral descent of the implant".Device has been explanted.